Research

Existence of subsonic heteroclinic waves for the Frenkel-Kontorova model with piecewise quadratic on-site potential


Reference:

Kreiner, C. F. and Zimmer, J., 2011. Existence of subsonic heteroclinic waves for the Frenkel-Kontorova model with piecewise quadratic on-site potential. Nonlinearity, 24 (4), pp. 1137-1163.

Related documents:

[img]
Preview
PDF (Zimmer_Nonlinearity_2011_24_4_1137.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (3853kB) | Preview

    Official URL:

    http://dx.doi.org/10.1088/0951-7715/24/4/007

    Abstract

    We give an existence proof for heteroclinic wave solutions to the Frenkel-Kontorova model of dislocation dynamics. The on-site potential is assumed to be piecewise quadratic. The framework employed here allows us to determine explicitly a regime of subsonic velocities for which travelling waves exist.

    Details

    Item Type Articles
    CreatorsKreiner, C. F.and Zimmer, J.
    DOI10.1088/0951-7715/24/4/007
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementZimmer_Nonlinearity_2011_24_4_1137.pdf: © 2011 IOP Publishing Ltd & London Mathematical Society
    RefereedYes
    StatusPublished
    ID Code23291

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...